MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI¿ SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI¿ SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number CDI510H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Terumo will not receive the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, there was a cross-thread in the shunt from the packaging.As per the subsidiary, there was a cross-thread in the shunt from the packaging, which caused blood to leak out in the field.The clinician also confirmed that it was a mis-thread and that no other blood was given to the patient.The patient was an infant with blood loss between 5ml and 8ml.*no consequence or health impact to patient.*product was not changed out; it was just retightened to ensure the thread was correct.*procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on sep 8, 2025.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information).H6 (identification of evaluation codes 11, 3331, 4114, 3221, 4315).The affected sample was not returned for evaluation.A retention sample from the same lot number was visually inspected and confirmed to have no traces of buffer on the outside of the unit or inside the pouch.The retention sample was then pressurized with air up to 1030 mmhg, submerged in a water bath, and observed for any leaks.No leaks were noted on the retention sample.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
CDI¿ SHUNT SENSOR
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key22998868
Report Number1124841-2025-00071
Device Sequence Number9469520
Product Code DRY
UDI-Device Identifier00699753160767
UDI-Public(01)00699753160767(17)251231(10)5A06G
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberCDI510H
Device Catalogue NumberN/A
Device Lot Number5A06G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown